# SDR AALA202109222849

- Difficulty date: September 21, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N141NN
- Make and model: Airbus A300*
- Aircraft serial: 6656
- Aircraft time: 18,925 hours, 7,069 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Detached
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID CABIN LAVATORY DOOR LOOSE/DETACHED FROM HINGES. REINSTALLED DOOR PER AMM 25-45-19.
